# SDR DALA2015092105742

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,207 hours, 41,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS A NICK ON FUSELAGE SKIN, BS 120 BETWEEN LONGERONS 28LT TO 28RT.  AREA OUT OF LIMITS WAS REPAIRED IAW SRM 53-04-2, FIG 2, SHEET 13.
